# SDR AALA20141207009

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED BETWEEN FUSELAGE STATIONS 803 & 805 OTBD OF SEAT TRACK NR 6 AT STRINGER 18 RT.  R & R CUSP IAW AARD 51-00-05-1, DWG 9910151 CONFIGURATION -514 & EA 53-037672 DATED 12/8/2014.
